Lower confidence limits for the impact probability within a circle in the normal case
S. Zacks and
H. Solomon
Naval Research Logistics Quarterly, 1975, vol. 22, issue 1, 19-30
Abstract:
Lower confidence limits are derived for the impact probability within a circle of fixed radius. The bivariate normal distribution with zero means, unequal variances, and zero correlation is the probability model for impacts. A new representation of the impact probability function is offered. This presentation is valid also for the dependent case, where the eigenvalues of the covariance matrix replace the variances. When the ratio of variances is known the lower confidence limits are uniformly most accurate (UMA). A few alternative approaches are compared by simulation when the ratio of variances is unknown.
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800220103
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:1:p:19-30
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().